TU Darmstadt / ULB / TUbiblio

Adaptive fuzzy model-based control

Fischer, Martin and Nelles, O. and Fink, A. (1999):
Adaptive fuzzy model-based control.
39, In: Journal a, pp. 22-28, [Article]

Item Type: Article
Erschienen: 1999
Creators: Fischer, Martin and Nelles, O. and Fink, A.
Title: Adaptive fuzzy model-based control
Language: German
Journal or Publication Title: Journal a
Volume: 39
Divisions: 18 Department of Electrical Engineering and Information Technology
Date Deposited: 19 Nov 2008 16:03
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item